MathSciNet Relay Station
MathSciNet bibliographic data
MR1501165 34C10
Ettlinger, H. J. Oscillation theorems for the real, self-adjoint linear system of the second order. Trans. Amer. Math. Soc. 22 (1921), no. 2, 136–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement